# SDR CA970715006

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Aural Warning Bx
- Part number: 69782141
- Condition: Malfunction
- Location: Cockpit
- Component: Boeing, 69782141
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

(CAN) DURING CLIMB CONFIGURATION AURAL WARNING SOUNDED. AURAL WARNING BOX REPLACED.
